# SDR MWEA060020

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 48,594 hours, 46,003 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 5930495501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP FIXED VANE CHAFED AT OB END LEADING EDGE.  FABRICATED AND INSTALLED DOUBLER.
